# SDR AALA202204073444

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737
- Aircraft serial: 33240
- Aircraft time: 21,066 hours, 8,343 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT RECORDER OFF LIGHT ILLUMINATED. ABORTED TAKE OFF AT APPROXIMATELY 40 KIAS. TROUBLE SHOOTING PER FIM 31-31-00. COULD NOT DUPLICATE DISCREPANCY. PUT AIRCRAFT IN AIR MODE AND FDR OFF LIGHT IS OFF. NO HISTORY.
